# SDR DALA2015082805268

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Lug
- Condition: Bent
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT LUG MID HINGE OF ANTI-FLOAT TAB AT RT ELEVATOR.  HINGE WAS REMOVED AND A NEW HINGE WAS DRILLED, TREATED, PAINTED AND INSTALLED IAW SRM 51-30-2,51-30-1, 51-10- 4, AND 51-10-3.
